MathSciNet Relay Station
MathSciNet bibliographic data
MR1822685 (2002b:46097) 46L08 (46K05 46L87 58B20)
Popescu, Gelu Curvature invariant for Hilbert modules over free semigroup algebras. Adv. Math. 158 (2001), no. 2, 264–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement